# SDR QXEA200301311

- Difficulty date: October 23, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,232 hours, 4,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIH-ON FLIGHT NUMBER 2288, AFTER TAKEOFF CREW RECEIVED AN AFT BAGGAGE DOOR WARNING. NO LOSS OF PRESSURE. FLIGHT CONTINUED ON TO PIH AND LANDED WITHOUT INCIDENT. NO CFR. INSPECTED DOOR CLOSE SENSOR, NO DEFECTS NOTED. CLEANED DOOR CLOSED SENSOR SPRING. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
